Puntani Pongsumpun, Rujira Kongnuy, Diana García López, I. Ming Tang, Marc A. Dubois Contact infection spread in an SEIR model: An analytical approach. ScienceAsia. Vol.39, No.4 (2013), 410-415. doi:10.2306/scienceasia1513-1874.2013.39.410 Retrieved from: https://repository.li.mahidol.ac.th/handle/20.500.14594/32821
Research Projects
Organizational Units
Authors
Journal Issue
Thesis
Title
Contact infection spread in an SEIR model: An analytical approach
The epidemic spread of an SEIR (susceptible-exposed-infectious-recovered) model is analysed via a contact infection process. We solve the system of nonlinear partial differential equations by using the method of separation of variables. Approximate analytical expressions for the propagating infection wave for various ranges of parameters are presented.